# SDR COMA9960063

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning
- Condition: Activated
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP FAIL MESSAGE DURING LANDING.  COMPLIED WITH AD98-20-01 PARAGRAPH B 1, 2, 3 A, B, C AND E.  FLAP SYSTEM RESET SUCCESSFULLY.
